advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Work day after injections?

I am having a L5-S1 injection both left and right side on May 29 late afternoon. I am wondering if I should take off May 30 at the daycare I work. I care for 7 one -two year olds so its very busy and I lift the kids alot. Do you think I will have some pain and should take it easy the next day? Thanks
Michelle
Michelle
advertisement

Comments

  • lbfrndflllbfrndfl Posts: 37
    edited 05/13/2013 - 8:41 AM
    You may want to take off the next day and relax. You definitely don't want to be bending or lifting.

    Good luck, I hope the procedure helps.

    Larry
  • I very much think you should. There are things known as cortisone flares that may occur 24-48 hours after your shot. Basically, your pain increases. The first set of injections I had, my pain was MUCH worse for about two days after. You'll be glad you took the day off.
  • advertisement
  • Glad I asked. I'll take off the day after in case. Thanks
    Michelle
  • Just a quick note. I had 2 sacroiliac injections yesterday morning (5/14/13), woke up this morning feeling like a mule kicked .me in this ass, a little sore. Laying down today asadvised by my Dr. M y advice take the 30th off.

    Larry
advertisement
Sign In or Join Us to comment.